List of citations in Numdam for : Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 34 (2001) no. 4, p. 525-556

Touzet, Frédéric

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 24 (2015) no. 3, p. 523-541

Lehmann, Brian

Annales de l'Institut Fourier, Volume 64 (2014) no. 3, p. 1077-1108

Jonsson, Mattias; Mustaţă, Mircea

Annales de l'Institut Fourier, Volume 62 (2012) no. 6, p. 2145-2209

Boyer, Charles P.; Galicki, Krzysztof; Nakamaye, Michael

Annales de l'Institut Fourier, Volume 52 (2002) no. 5, p. 1569-1584


Bourguignon, Jean-Pierre

Séminaire Bourbaki : volume 1996/97, exposés 820-834, Astérisque, no. 245 (1997), Talk no. 830, p. 277-305